Abstract

We generalize purity of the Newton stratification to purity for a single break point of the Newton point in the context of local $G$-shtukas respectively of elements of the loop group of a reductive group. As an application we prove that elements of the loop group bounded by a given dominant coweight satisfy a generalization of Grothendieck's conjecture on deformations of $p$-divisible groups with given Newton polygons.

pdf

Additional Information

ISSN
1080-6377
Print ISSN
0002-9327
Pages
pp. 499-518
Launched on MUSE
2013-03-28
Open Access
No
Back To Top

This website uses cookies to ensure you get the best experience on our website. Without cookies your experience may not be seamless.